MathSciNet Relay Station
MathSciNet bibliographic data
MR2517995 13P10 (16S30 16S32)
Aschenbrenner, Matthias; Leykin, Anton Degree bounds for Gröbner bases in algebras of solvable type. J. Pure Appl. Algebra 213 (2009), no. 8, 1578–1605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement